Winter Weather, Morris
- When
- January 25, 12:00 AM EST to 9:00 AM EST
- Where
- Morris forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.862, -74.544 (the zone’s center; the record gives no point)
Occasional light snow that fell during the first half of the day on the 25th accumulated around one inch in Sussex, Warren and Morris Counties. Untreated roads were slippery for the morning commute.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Occasional light snow that fell during the first half of the day on the 25th accumulated around one inch in Sussex, Warren and Morris Counties. Untreated roads were slippery for the morning commute. Specific accumulations included 1.5 inches in Mine Hill (Morris County), 1.4 inches in Marcella (Morris County), 1.2 inches in Denville (Morris County), 1.0 inch in Wantage (Sussex County) and Rockaway (Morris County) and 0.5 inches in Hackettstown (Warren County). The snow was caused by a weakening warm front that moved through northern New Jersey.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 24, 10:45 PM EST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1045 PM EST MON JAN 24 2011 .SYNOPSIS... HIGH PRESSURE JUST EAST OF THE AREA WILL MOVE FARTHER OFFSHORE OVERNIGHT. A WEAK COLD FRONT WILL CROSS THE REGION TUESDAY AFTERNOON WHILE LOW PRESSURE FORMS IN THE GULF OF MEXICO. THAT LOW WILL INTENSIFY AS IT MOVES NORTHEAST...REACHING A POSITION EAST OF THE MID ATLANTIC COAST WEDNESDAY EVENING. IT WILL DELIVER A VARIETY OF WINTRY WEATHER ELEMENTS TO OUR AREA...POSSIBLY SUBSTANTIAL. THE STORM WILL HEAD FOR THE MARITIMES THURSDAY. WEAK HIGH PRESSURE WILL BUILD BACK OVER THE REGION FOR THE END OF THE WEEK. LOW PRESSURE CROSSES NEW ENGLAND NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... DECENT OVERRUNNING OF THE RETREATING ARCTIC AIRMASS IS UNDERWAY ACROSS NORTHERN PENNSYLVANIA AND WESTERN AND CENTRAL NEW YORK STATE LATE THIS EVENING. THE AIRMASS OVERRUNNING THE RETREATING ARCTIC AIR IS STILL FAIRLY DRY (PRECIPITABLE WATER VALUES NEAR 0.30 INCHES)...BUT THE ISENTROPIC LIFT IS GOOD. THIS OVERRUNNING IS MAKING THE MOST OF THE MOISTURE...PRODUCING LIGHT SNOW ACROSS THE ABOVEMENTIONED AREAS. IT WOULD APPEAR...BASED ON EXTRAPOLATION...THAT THE BULK OF THE PRECIPITATION IN THE WARM AIR ADVECTION WOULD STAY NORTH OF THE AREAS OVERNIGHT. THE NORTHERNMOST COUNTIES IN THE FORECAST AREA SHOULD GET CLIPPED...BUT BASED ON THE SNOWFALL RATES TO THE WEST...ANY SNOWFALL SHOULD AVERAGE LESS THAN AN INCH. FURTHER SOUTH...A WEAK SHORT WAVE MOVING THROUGH THE MID ATLANTIC IS TRYING TO PRODUCE LIGHT SNOW SHOWERS AS MOISTURE RIDES OVER THE WARM FRONT JUST ABOVE THE SURFACE. HOWEVER...THE SUBCLOUD LAYERS ARE DRY (AS EVIDENCED BY THE 0000 UTC KIAD SOUNDING)...SO MOST OF THIS IS NOT REACHING THE GROUND. A CHANCE OF FLURRIES HAS BEEN RETAINED LATE THIS EVENING TO ACCOUNT FOR THE ACTIVITY. OTHERWISE...MID LEVEL CLOUDS WILL REMAIN IN PLACE OVERNIGHT. THE CLOUDS HAS STOPPED THE SMALL TEMPERATURE FALL EARLIER THIS EVENING. FROM HERE...TEMPERATURES SHOULD REMAIN STEADY OR SLOWLY RISE FOR THE REMAINDER OF THE OVERNIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... PLEASE REFERENCE THE HWOPHI AND THE SNOW MAP POSTED. THE WX GRIDS WERE DERIVED FROM THE 12Z/24 GFS PARTIAL THICKNESSES AND THE TOP DOWN WX TOOL. THE NAM WAS NOT USED TOO MUCH FOR THIS FCST PER NCEP PMDHMD ETC. THE SNOWMAP MAY BE 3 INCHES ON THE HIGH SIDE BUT SHOULD MORE OR LESS DEPICT WHERE THE CONCERNS FOR WINTRY WX ARE GREATEST. TUESDAY...WARM AIR ADVECTION NORTH PEAKS IN THE MORNING...AND THE BEST CHANCE OF SNOW WILL AGAIN BE ACROSS NORTHERN AREAS. FURTHER SOUTH... A PERIOD OF LIGHT RAIN OR SNOW SHOWERS IS POSSIBLE TUESDAY MORNING. SINCE THIS IS NOT A HIGH CONFIDENCE FORECAST FOR THIS PARTICULAR FORECAST ELEMENT...CONTINUED SLIGHT CHANCE FOR NOW. AS THE WARM AIR ADVECTION ENDS...MID AND LOW LEVEL CLOUDS SHOULD THIN DURING THE AFTERNOON...AND A FEW PLACES MAY EVEN SEE SOME SUNSHINE DURING THE LATE AFTERNOON. THE BOUNDARY LAYER WARMS CONSIDERABLY DURING THE DAY TUESDAY...AND HIGHS WERE BASED MAINLY ON THE 12Z GFS MOS WITH A CHECK AGAINST OUR PRIOR FCST AND THE 12Z ECMWF. TUESDAY NIGHT...IT MAY CLEAR MORE THAN INDICATED IN OUR FORECAST NORTH OF PHL AND RADIATIONAL COOLING WILL DEVELOP. TEMPS TUESDAY NIGHT MIGHT DROP DOWN CLOSE TO 10F IN NW NJ AND NE PA. CONFIDENCE LOW ON PUBLISHED TEMPS FOR TUE NIGHT IN NW NJ AND NE PA AND PROBABLY NEED TO LOWER IN FUTURE FCSTS. 12Z GFS UKMET RGEM GGEM MODEL GUIDANCE CONFIRMS THE PAST SEVERAL DAYS OF GEFS AND MORE RECENTLY THE SREF TRENDS FOR A SUBSTANTIAL WINTER WX EVENT. PLS REFERENCE THE NCEP DISCUSSIONS ON MODEL CHOICE...WINTER WX AND QPF. ESSENTIALLY... WE WILL BE IN THE DEVELOPING COMMA HEAD OF A GULF COAST INTENSIFYING SHORT WAVE THAT LIFTS NE INTO A COMPACT CLOSED LOW THRU THE MID ATLC COAST THAT HAS DEFORMATION ZONE BANDING ON THE SE EDGE OF THE DEEPER RH ..LOOKS UNSTABLE ALOFT IN THAT REGION PER GFS.. FOR LATE WED AFTN/EVENING. THAT COULD MEAN DECENT SNOWFALL RATES OF AN INCH OR SO AN HOUR IN AN AREA THAT WILL HAVE LESS THAN 1 INCH OF FROZEN WATER EQUIVALENT QPF. THE I95 REGION LOOKS LIKE A MESS WITH RAIN/SLEET AND SOME SNOW CHANGING TO ALL SNOW AS THE LOW PULLS AWAY IN THE EVENING. LOOKS LIKE ALL SNOW /POSSIBLY A PRD OF SLEET MIX/ FROM SOMEWHERE NEAR KUKT NORTH AND WEST....CERTAINLY ALLENTOWN NORTH AND WEST. SE NJ AND SE 2/3RDS DEL SHOULD BE MOSTLY RAIN WITH MAYBE A LITTLE ICE AT THE START NEAR DAWN WEDNESDAY AND MAYBE A 0.5 TO 3 INCH EVENT SNOW EVENT IN THE BACKLASH COMMA HEAD ROTATING SOUTH BEHIND THE DEPARTING LOW WEDNESDAY EVENING. WIND ADVISORY POTENTIAL CONTINUES ALONG THE DEL S NJ COAST FOR LATE WED AFTN AND EVENING. THURSDAY...BLUSTERY WINDS DIMINISH LATE. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A GENERALLY QUIETER LONG TERM PERIOD WITH PRECIPITATION POSSIBILITY CENTERED AROUND SATURDAY AND SATURDAY NIGHT. AN UPPER AIR TROF IS FORECAST TO MOVE THROUGH OUR CWA ON FRIDAY. FOR NOW PRECIPITATION MENTION WAS CALLED FLURRIES IN THE NWRN THIRD OF OUR CWA TOWARD THE DEEPER MOISTURE. A LOW PRESSURE SYSTEM IS FORECAST TO PASS NORTH OF OUR CWA ABOUT SATURDAY NIGHT. PENDING A PERFECT PROG AND BEING ON THE RELATIVE WARM SIDE, SHOULD LIMIT THE AMOUNT OF PRECIPITATION. GIVEN THE FORECAST LIGHT PRECIPITATION INTENSITY, WHICH WOULD BE NEEDED FOR THIS TO OCCUR, THE POSSIBILITY OF RAIN SHOWERS OR RAIN MIXED WITH THE SNOW WAS BROUGHT AS FAR NORTHWEST AS THE I95 CORRIDOR ON SATURDAY AFTERNOON. A SECONDARY COLD FRONT IS THEN EXPECTED TO PASS ACROSS THE AREA ON SUNDAY WITH LESS FORECAST MOISTURE AND THUS JUST FLURRIES ARE FORECAST FOR NOW. ANOTHER ARCTIC HIGH PRESSURE SYSTEM IS THEN FORECAST TO BUILD INTO THE NORTHEAST ON MONDAY. WE DID NOT DEVIATE TOO MUCH FROM MOS GUIDANCE THROUGH THE PERIOD EXCEPT FOR MONDAY BECAUSE OF THE ARCTIC HIGH WHERE WE WENT LOWER. WE MIGHT BE TOO HIGH WITH MAX AND MIN TEMPS AT THE START OF THE LONG TERM PENDING THE SNOWFALL WITH THE WEDNESDAY COASTAL SYSTEM. IF ANYONE IS LOOKING FOR MORE THAN BRIEF BREAKS FROM THE COLD PATTERN WE HAVE BEEN LOCKED IN SINCE DECEMBER STARTED, WELL WE ARE GOING TO HAVE TO LOOK PRETTY HARD. THE LATEST NAEFS HAD A 90-100 PERCENT CHANCE OF BELOW NORMAL TEMPS FOR THE ENSUING WEEK (DAYS 8 TO 14). THE POSITIVE PNA IN ALL LIKELIHOOD TRIGGERED BY THE CURRENT ACTIVE PHASE OF THE MJO IS EXPECTED TO HAVE LEGS, MEANING ANY CHANGE WOULD HAVE TO WAIT FOR THE SECOND WEEK OF FEBRUARY AT THE ABSOLUTE EARLIEST. THE LATEST 8 TO 14 DAY OUTLOOK FROM CPC IS EXPECTING A CONTINUATION OF BELOW NORMAL TEMPERATURES. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE HIGH PRESSURE SYSTEM IS NOW DRIFTING OFF TO THE EAST. OTHER THAN A FEW MID AND HIGH CLOUDS, WEAK LOW PRESSURE NORTH OF THE GREAT LAKES WILL DRAG AN EQUALLY WEAK FRONTAL ZONE INTO OUR AREA LATER TONIGHT INTO TUESDAY. EXPECT VFR CONDITIONS WITH HIGH SC/LOW AC CIGS WITH THIS SYSTEM TONIGHT INTO TUESDAY. COULD SEE THE CLOUDS THIN OUT TUESDAY AFTERNOON INTO EARLY TUESDAY NIGHT AS SLIGHTLY DRIER AIR PUSHES IN. WINDS TONIGHT INTO TUESDAY WILL BE LIGHT AND VARIABLE. THEY SHOULD SWING AROUND TO THE SW TO W 5 TO 8 KT TUESDAY AFTERNOON. OUTLOOK... IT IS BECOMING MORE EVIDENT THAT YET ANOTHER EAST COAST STORM WILL HIT OUR REGION WEDNESDAY AND WEDNESDAY NIGHT. SOME MILDER AIR WILL WRAP INTO THE SYSTEM WEDNESDAY BRINGING WINTRY PRECIPITATION MIX. THE TIMING AND TRACK OF THE STORM WILL DETERMINE HOW FAR NORTH AND WEST THE RAIN/SNOW LINE MOVES. THE PRECIPITATION WILL SPREAD FROM SOUTH TO NORTH ACROSS THE AREA WEDNESDAY AND CONTINUE WELL INTO WEDNESDAY NIGHT. THE STORM IS FORECAST TO INTENSIFY OFF THE MID ATLANTIC COAST WEDNESDAY NIGHT AND BEGIN PULLING AWAY TO THE NORTHEAST BY THURSDAY MORNING. COLDER AIR COULD POSSIBLY MOVE BACK INTO OUR AREA WEDNESDAY NIGHT BEFORE THE PRECIPITATION ENDS. THIS WILL ALLOW WHATEVER RAIN OR MIXED RAIN AND SNOW TO CHANGE BACK OVER TO ALL SNOW BEFORE ENDING. NO MATTER WHAT TYPE PRECIPITATION IS FALLING, FLYING CONDITIONS WILL LOWER TO IFR/LIFR WEDNESDAY MORNING AND CONTINUE THROUGH MUCH OF WEDNESDAY NIGHT. AS THE LOW PULLS AWAY, CONDITIONS WILL BEGIN TO IMPROVE BY DAYBREAK THURSDAY. EXPECT VFR FLYING CONDITIONS FOR THE LATTER PART OF THE WEEK AS HIGH PRESSURE PUSHES BACK IN. && .MARINE... ALL IS QUIET ON OUR WATERS AS HIGH PRESSURE DRIFTS SLOWLY OFF TO THE EAST. THE RELATIVELY TRANQUIL CONDITIONS WILL CONTINUE THROUGH TUESDAY NIGHT. BUT THEN OUR SITUATION CHANGES AS LOW PRESSURE MOVES NORTHEAST FROM THE GULF STATES. THE LOW IS FORECAST TO REACH THE MID ATLANTIC COAST WEDNESDAY AFTERNOON AND THEN INTENSIFY AS CONTINUES NORTHEAST TOWARD THE CANADIAN MARITIMES. NE WINDS WILL BE INCREASING WEDNESDAY. COULD HAVE ADVISORY CRITERIA WIND SPEEDS BY EARLY AFTERNOON WITH GALE FORCE GUSTS BY EVENING. EXPECT ADVISORY AND/OR WARNING CRITERIA WINDS TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY AS THEY BACK AROUND TO N AND THEN NW. HIGH PRESSURE MOVING IN BEHIND THE LOW WILL ALLOW WINDS AND SEAS TO RETURN TO A MORE NORMAL STATE LATER IN THE WEEK. && .HYDROLOGY... RUNOFF ATTM ONLY POSES A POOR DRAINAGE FLOODING ASPECT FOR THE TYPICALLY VULNERABLE STREETS AND HIGHWAYS FOR DEL AND E OF NJT IN NJ. && .TIDES/COASTAL FLOODING... THE NE FLOW AHEAD OF THE APPROACHING STORM WILL PUSH TIDAL DEPARTURES TO BETWEEN 1 AND 2 FT ABOVE NORMAL LATE WEDNESDAY INTO THURSDAY. IT APPEARS THAT THE HIGH TIDE CYCLE WEDNESDAY NIGHT WILL BE THE MOST VULNERABLE TIME FOR TIDAL FLOODING. AT THIS TIME, IT APPEARS AS IF IT WILL BE A MINOR EVENT. THE MOST LIKELY AREA TO SEE ANY FLOODING WILL BE THE NEW JERSEY COAST FROM ATLANTIC CITY NORTH, WITH MONMOUTH COUNTY HAVING THE GREATEST DEPARTURES. WE WILL CONTINUE TO MONITOR THIS EVENT AND ISSUE WARNINGS/ADVISORIES/ STATEMENTS AS NEEDED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...HAYES SHORT TERM...DRAG LONG TERM...GIGI AVIATION...RPW MARINE...RPW HYDROLOGY...DRAG TIDES/COASTAL FLOODING...RPW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EST MON JAN 24 2011 NJZ001-007>009-PAZ054-055-060>062-251200- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 356 PM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. POTENTIAL CONTINUES FOR A SIGNIFICANT WINTER STORM TO IMPACT NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA WEDNESDAY AND WEDNESDAY NIGHT. A MAP OF ESTIMATED POSSIBLE SNOWFALL IS AVAILABLE ON OUR MOUNT HOLLY WEB SITE. UPDATES OF THIS MAP ARE ANTICIPATED TOMORROW. FORECAST CONFIDENCE ON TOTAL AMOUNTS OF SNOW AND OR SLEET IS BELOW AVERAGE. IT APPEARS THIS STORM WILL DELIVER MOSTLY SNOW WITH SOME SLEET AT TIMES...FROM SOMETIME LATE WEDNESDAY MORNING UNTIL ABOUT DAYBREAK THURSDAY. THE WEDNESDAY AFTERNOON AND EVENING COMMUTE SHOULD BE QUITE HAZARDOUS WITH RESIDUAL HAZARDOUS CONDITIONS ANTICIPATED FOR THE CLEANUP THURSDAY MORNING. SIGNIFICANT PLOWABLE AMOUNTS OF SNOW ARE LIKELY... ESPECIALLY WEDNESDAY EVENING. THERE ARE STILL A FEW OUTLIER SOLUTIONS THAT KEEP THE PRIMARY STORM TO THE SOUTHEAST THE NEW JERSEY TURNPIKE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ010-012-013-015>019-PAZ067>071-251200- NEW CASTLE-CECIL-KENT MD-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 356 PM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. POTENTIAL CONTINUES FOR A SIGNIFICANT WINTER STORM TO IMPACT THE REGION WEDNESDAY AND WEDNESDAY NIGHT. A MAP OF ESTIMATED POSSIBLE SNOWFALL IS AVAILABLE ON OUR MOUNT HOLLY WEB SITE. UPDATES OF THIS MAP ARE ANTICIPATED TOMORROW. FORECAST CONFIDENCE ON SNOW AND SLEET AMOUNTS IS LESS THAN AVERAGE. THIS INTERSTATE 95 CORRIDOR FROM NEAR NEW BRUNSWICK NEW JERSEY TO PHILADELPHIA AND WILMINGTON APPEARS TO BE IN THE THERMALLY UNCERTAIN ZONE WHERE SMALL CHANGES IN TEMPERATURE WILL MAKE A CONSIDERABLE DIFFERENCE IN PRECIPITATION ELEMENT OUTCOMES. HOWEVER...A WINTER WEATHER EVENT IS COMING. A MIX OF SNOW... SLEET OR FREEZING RAIN AND RAIN WILL DEVELOP OVER THE AREA BETWEEN 4 AM AND NOON WEDNESDAY AND PROBABLY CHANGE TO ALL SNOW DURING THE LATE AFTERNOON OR EVENING AS THE STORM PASSES EAST OF NEW JERSEY AND WINDS SHIFT TO GUSTY NORTHERLY. WHILE THE MORNING COMMUTE MAY BE HAZARDOUS FROM PHILADELPHIA SOUTHWARD...THE GREATER CONCERN IS FOR THE AFTERNOON AND EVENING COMMUTE WHEN HAZARDOUS TRAVEL IS LIKELY. PLOWABLE AMOUNTS OF SNOW ARE POSSIBLE...ESPECIALLY IN THE EVENING WHEN THE WORST OF THE STORM MAY BE OCCURRING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ014-020>027-251200- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 356 PM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. POTENTIAL CONTINUES FOR A SIGNIFICANT WINTER STORM TO IMPACT THE REGION WEDNESDAY AND WEDNESDAY NIGHT. A MAP OF ESTIMATED POSSIBLE SNOWFALL IS AVAILABLE ON OUR MOUNT HOLLY WEB SITE. UPDATES OF THIS MAP ARE ANTICIPATED TOMORROW. FORECAST CONFIDENCE ON SNOW AND SLEET AMOUNTS IS LESS THAN AVERAGE. IT APPEARS THIS STORM WILL DELIVER MOSTLY RAIN TO THIS COASTAL PLAIN REGION OF DELAWARE AND NEW JERSEY...MAYBE WITH A BIT OF SNOW OR FREEZING RAIN WHEN THE PRECIPITATION BEGINS BETWEEN 4 AM AND NOON WEDNESDAY. GUSTY NORTHEAST WINDS TO AT LEAST 40 MPH ARE EXPECTED LATE IN THE DAY. THIS WILL PROMOTE THE POSSIBILITY TIDAL COASTAL FLOODING NEAR THE TIME OF WEDNESDAYS NIGHT HIGH TIDE. ADDITIONALLY...PRECIPITATION SHOULD END AS A PERIOD OF SNOW WEDNESDAY NIGHT WITH TEMPERATURES FALLING TO FREEZING. THIS COULD RESULT IN ADDITIONAL TRAVEL HAZARDS AFTER NIGHTFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-251200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 PM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NORTHEAST GALES ARE POSSIBLE WEDNESDAY AFTERNOON SHIFTING TO POTENTIAL NORTHERLY GALES AT NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
3 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2011Every state in 2011This day in weather historyWarnings in New Jersey, January 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 269083, 269084, 269085.